# SDR MASA200400364

- Difficulty date: June 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 96 hours, 89 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6433 PHX.  CREW REPORTED THE LT FWD EMERGENCY EXIT MESSAGE ON THE ECIAS SCREEN.  MX REMOVED AND INSTALLED THE DOOR OPS GOOD.  NO PARTS USED.
